# SDR FOG2003F00000

- Difficulty date: May 23, 2003
- Submitted: June 25, 2003
- Operation: Air carrier
- Aircraft: N5811M
- Make and model: Cessna 310P
- Aircraft serial: 310P0111
- Engine: Cont IO470*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bellcrank
- Part number: 0842102201
- Condition: Cracked
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING A SCHEDULED PILOT TRAINING FLIGHT THE GEAR WAS RETRACTED TO UP AND LOCK.  A LOUD POP/BANG WAS HEARD AND THE NOSE LANDING GEAR (NLG) INDICATED NO UP AND LOCKED.  HOWEVER THE MAIN LANDING GEAR (MLG) WAS UP AND LOCKED.  THE MAIN GEAR SYSTEM WAS RECYCLED WITH SAME RESULTS.  AIRCRAFT LANDED WITH MLG DOWN AND LOCKED AND NLG NOT DOWN AND LOCKED AFTER INSPECTION THE BELLCRANK IDLER WAS BROKEN.  IT SUSPECTED THAT FATIGUE COULD BE THE CAUSE.  INSPECTION OF SUSPECTED PART FOR CRACKS.
